# SDR 96ZZZX3967

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 206011810151
- Condition: Stiff
- Location: T/R
- Part time: 2,013 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT NOTED THAT WITH INCREASED RPM, TAIL ROTOR PEDALS BECAME STIFF.  THE T/R BLADE FEATHERING BEARINGS WERE NOT FOUND TO BE CRACKED.  TAIL ROTOR HUB ASSY WAS REMOVED AND VISUALLY INSPECTED IAW BELL 206L-4 MM.  NO OBVIOUS DEFECTS HAVE BEEN NOTED.  A THOROUGH TEAR-DOWN INSPECTION WILL BE ACCOMPLISHED TO DETERMINE THE STIFF PEDAL CONDITION.  REPLACED T/R HUB AND BLADE ASSEMBLY.
